MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7 VIT E NEUTRAL LNR 36MM G; PROSTHESIS, HIP

ZIMMER BIOMET, INC. G7 VIT E NEUTRAL LNR 36MM G; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/21/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that during an hip arthroplasty, the surgeon complained liner would not seat in cup.He impacted the liner but said it wasn't close to being engaged and thought the liner was too small for the cup.No further information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Updated: b4, b5, d10, g4, h2, h3, h6 complaint sample was evaluated and the reported event was not confirmed.Device history record (dhr) was reviewed and no discrepancies relevant to the reported event were found.Root cause was unable to be determined.A g7 vivacit-e netural liner was returned.Visual evaluation identified no damage.Device measurement cannot be performed as product was impacted and will affect measurement accuracy.No further evaluation could be performed with the returned product.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
G7 VIT E NEUTRAL LNR 36MM G
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key10464812
Report Number0001825034-2020-03396
Device Sequence Number2686824
Product Code LPH
UDI-Device Identifier00889024519923
UDI-Public00889024519923
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K190660
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2024
Device Model NumberN/A
Device Catalogue Number30103607
Device Lot Number64358595
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/28/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/21/2020
Supplement Date Received by Manufacturer09/02/2020
Initial Report FDA Received Date08/28/2020
Supplement Report FDA Received Date09/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1